# SDR 2002F00377

- Difficulty date: March 1, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N554TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE EN ROUTE, FL370, SMOOTH AIR, AIRSPEED ORANGE BUG SLOWED TO 220 KT, THEN RETURNED TO NORMAL SPEED FOLLOWED BY AUTOPILOT AND AUTOTHROTTLE DISCONNECT.  AUTOPILOT RECONNECTED OK, AUTOTHROTTLE DIFFICULT TO RECONNECT.  MAINTENANCE REPLACED LEFT FMC.  (M)
